# SDR USAA2014012400005

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 63,094 hours, 23,902 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJU R1 DOOR GIRT BAR FWD END LOOSE.  SECURED R1 DOOR GIRT BAR, R1 DOOR ARMS & DISARMS SLIDE AS REQUIRED.
